# SDR ABXA20100113003

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 67,418 hours, 31,604 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE IN THE COCKPIT.  DETERMINED ELECTRICAL SMOKE ODOR TO BE FROM RT FWD AND LT SIDE WINDOW HEAT CONTROLLER.  REMOVED AND REPLACED RT FWD / LT SIDE CONTROLLER IAW B767 M/M 30-41-0.
